# SDR IPXA2021021265596

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 27,462 hours, 18,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEXTREMELY LOUD SQUEAL EMANATING FROM FORWARD ENTRY DOOR. IT BEGAN IN THE CLIMB PASSING 19,000 FEET (7 PSID) AND STOPPED AT 29,000 FEET (8 PSID)FOUND NO DAMAGE TO DOOR SEL OR FRAME CLEANED DOOR SEAL PER AMM 52 09 02 NO NOISE ON GROUND DURING PRESSURE CK
